# SDR A6WA201542790

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 31,082 hours, 29,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R332353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SIDE SUPPORT AFT BRACKET AT WINDOW SILL LEVEL IS CRACKED.
